# SDR VNAA202409240009

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670140614
- Condition: Nicked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5 AT RH WING.  NICKS ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5 AT RH WING WERE BLEND OUT PER CRJ900 SRM 51-12-00-001-001-A01 AND SECTION BTW FLS15.00 TO FLS 30.00 WAS EVALUATED OUT OF LIMITS AND SECTION BTW FLS 30.00 TO FLS 65.00 WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 57-52-01-101-001-A01, AND SECTION BTW FLS15.00 TO FLS 30.00 WAS REPAIRED PER CRJ900 SRM  57-52-01-201-005-A01
